# SDR UPS04442240

- Difficulty date: March 29, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 84,505 hours, 20,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FUSELAGE BS 835 - 845 STR 39R FOUND PREVIOUSLY REPAIR PATCH LOWER ROW FASTENERS SHORT EDGE MARGIN.  EXISTING SKIN CUTOUT ENLARGED PER SRM 51-10-01 AND REPROTECTED AS PER SRM 51-10-02 SKIN REPAIR CARRIED AS PER SRM 53-30-03 FIG 11 CATEGORY B REPAIR REQUIRE REPEAT INSPECTION AS PER SRM 53-30-03 FIG 11 TABLE II.
